# SDR SWAA2014020324812

- Difficulty date: December 23, 2013
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 33,837 hours, 22,215 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 5940751
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER BANANA FAIRING AFT FROM LE ON LOWER EDGE CRACKED.  REPAIRED FAIRING IAW WO.
